# SDR AALA202403180720

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 25,726 hours, 10,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR ARMING LEVER LOOSE. MAINTENANCE FOUND ARMING MECHANISM YELLOW HANDLE LOOSE AND SECURED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
